A simple proof of analytic characterization theorem for operator symbols
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 421-436
Dong Myung Chung, Tae Su Chung, and Un Cig Ji
Sogang University, Sogang University, Yonsei University
Abstract : In this paper we first give a simple proof of the analytic characterization theorems of the operator symbols by using the characterization theorem for white noise functionals. We next give a criterion for the convergence of operators on white noise functionals in terms of their symbols and then use this result to give a proof for the Fock expansion theorem of operators on white noise functionals.
Keywords : $S$-transform, operator symbols, Fock expansion
MSC numbers : 46F25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd